MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804300-23
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.The additional xience skypoint device referenced is being filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the mid left anterior descending (mlad) artery with 90% stenosis, mild calcification and mild tortuosity.Pre-dilatation was performed using a cutting balloon.The 3.0x23mm xience skypoint stent delivery system (sds) failed to cross due to the anatomy and upon removal (prior to additional pre-dilatation attempt), the stent was noted to be dislocated but remained on the balloon.The stent moved 1.5mm so that the proximal marker became unseen.Therefore, another 3.5x18mm xience skypoint sds was advanced but did not cross the lesion after pre-dilatation with a cutting balloon.Upon removal (in order to use the back-up catheter), the stent was again noted to be dislocated but remained on the balloon, so the back-up catheter was inserted and another xience skypoint was deployed to complete the procedure.There was no adverse patient effect.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15537682
Report Number2024168-2022-10273
Device Sequence Number17641554
Product Code NIQ
UDI-Device Identifier08717648233258
UDI-Public08717648233258
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2025
Device Model Number1804300-23
Device Catalogue Number1804300-23
Device Lot Number2051241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2022
Initial Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown